First, you have to find out if bupropion is responsible for your signs and symptoms. The drug is molecularly somewhat similar to the amphetamines ...
As for long-term studies, there are none, because BigPharma mysteriously can push poorly-tested drugs onto the market with astonishing alacrity. Cymbalta, Eli-Lilly's overdue reply to the competition's Effexor (both SSNRI's) is up for of a class-action lawsuit due to suspicious and often surprisingly deleterious effects on the liver. The adverts in medical journals never mention the woman who dropped out and killed herself.
We need pharmaceuticals -- our lifespans have increased in a large part because of them, but when they started pulling this $%#&, they went too far.
I'm curious to know about this too. I noticed I get some mild twitch from it which are random and minor but concern me. I think it may be part to do with the GI upset I've been having, but I'm not sure. I guess it's time to look for something else, but what?
I'd like to know if the continuous GERD and stomache cramping/IBS may be part caused by the Welbutrin. That seems to have been getting worse.
Unfortunately that is the problem there is no way to prove is bupropian is responsible and that is why I'm trying to find others that may have similiar problems. I never had any physical problems or pains and wellbutrin gave me severe pain in my hands, swelling at 300mg but I was fine at 150mg. After a few times trying 300mg and having allergic reaction I stayed at 150mg for two years, it worked really well for my anxiety/low energy. From what I have read an allergic reaction to a drug is an autoimmune reaction, sometimes that is all it takes to begin an autoimmune po rocess, although many people take it and our fine. I read fda reports and three people developed ms when the first started wellbutrin, now was it Wellbutrin triggering an immune reation or these people may very well have developed it anyways, there is no way to prove it either way. I am just trying to find an answer because many doctors and specialists can't give me an answer. I want to know why a perfectly healthy woman is now struggling everyday. Wellbutrin can be resposible for intestinal problems look into the side effects. Before I completely bash this drug I must say it was the only drug that worked for my anxiety/low energy but I fell maybe the two years I was on it and since I had signs of b
.......signs of being allergic to it, I wonder if my immune system was stimulated and has now bone bisurk,I may never know or get an answer, but I just want to know why my once fabulous world has been rocked and turned upside down as my physical health deteriorates with no answers.
Thanks for your post. I've been wondering why I've seemed to have been suffering auto-immune like stuff since lately. I was looking for an allergic reaction like the hives and itching...the common type allergies. I was puzzled why it seems my wrists have gotten more painful, and digestive upsets, etc...
I see my psycho today and I will tell her. Maybe this sick feeling I've been having these last few weeks could be an allergic reaction to the med I'm developing.
Very possible it is side effects from this drug. I know when I went to my DR he said the muscle pain would not be from Wellbutrin only because he wasn't aware this was a side effect, listen to what your body is telling you, if you have felt like **** since you have started the drug, it's most likely the drug, maybe you can try something else, how long have you been on the wellbutrin?
When I first took it, it seemed a bit less effective than remron, but better than nothing. But recently after being perscribed an NSAID, which I took for all of 2 1/2 days before getting an adverse reaction... Then things went downhill from there. I guess they were before, but it was signifigatnly worse... Last couple weeks lost my appitite, had bad cramps, IBS like reaction, and I notice my typing and coordiantion worse...my wrists sore too... Not all of it is probably the Welbutrin. Anyways I'm changing to Celexia which I'm not sure I will like any better... I get depression and anxiety just reading off the side effects!!!
Anyways two days without taking welbutrin or anythy anitdepressent, today I noticed my cramps gone and I could actually eat through a full meal. Thing is though I don't feel full... But at least I could eat! Moodwise............different story.....I feel like ****...
So I'm keeping an eye on it. If I continue to be free of cramps and IBS like symptoms, then it probably was the wellbutrin afterall.
Hi..... I have taken wellbutin on and off for about 10years. At one point it did save my life. I have not experienced any of the side effects to the extreme you mentioned. I did have a substainal weight loss when first starting on this med. ( 60lbs) But I did not have any pain associated with the loss and I did need to lose the weight. I have experienced tremors, and accerated thinking intermittently... in which I reduced the dose. ( I was taking 450mg daily under care of Psychriatist at one point.) I am too questioning wellbutin...... with memory loss.. with me it seems to be short term memory..
My problem is that I still have alot of joint and muscle pain, it started about 4 weeks after starting Zyban. I stopped taking Zyban and still have a lot of problems 6 weeks after stopping. Am looking for how to get rid of the pain, it has been a problem with my every day life, it is worse in the mornings and a night. Been taking 3 to 4 400mg asprin 2 to 3 times a day so I can some what keep going. Am just looking for any help to get back to pain free life. Any suggestions would be appreciated
My daughter took Wellbutrin at about 12 years old. She took it for about two years and stopped. Started it again when she was about 25. Since starting this medication she has had Migrane headaches. Been diagnosed with a stomach emptying disease (gastric Pyresis) a blood pressure disorder called POTS disease. (In ability to maintain blood pressure) Anxiety, Muscle atrophy and now some rare form of MS!! Now the docs are suggesting an autoimmune disorder from a mutant gene. She was perfectly healthy until she began taking this medication!! We are headed to the mayo clinic in February and I am taking this information with me!
Hi. Any new news on the symptoms? I have some strange symptoms that are just now showing up after taking welbutrin for 16 years. Including tremors.
what symptoms do u have? i have been edgy, impatient, angry, and have been on it for about 8 or 9 years. never noticed this before, and my ears ring all the time now.
I have been noticing the last 3 years that I am getting slight tremors from my tongue down to my legs. I had a nerve conduction test run because I was getting paranoid about these symptoms. They are getting increasingly worse and recently I have been thinking it may be the long term affect of the Wellbutrin. I have been on it for 11 years. Think it's time my Dr and I have a come to Jesus meeting and atart weening me off.
Hi, I have been taking Wellbutrin 300 for 5 years now and I have been diagnosed now with CFS. Before taking Wellbutrin I was healthy, energetic, good memory, no pains and no myalgia. Just recently I started thinking the cause of my CFS could be long term use of Wellbutrin and after reading your post I might try to get off it.
What was your reason to be on Wellbutrin? I have just started on generic brand bupropion 150mg XL. trying to cope with adult ADHD.
It is band in ENGLAND for over stimulating 3, heart patients died in tests , NOT A MED FOR ANXIETY
I feel like the Wellbutrin does not work as well anymore. I too Wellbutrin for 10 years and loved the side effects. Ten years later, I started again and it does not work as well? Why? I lost weight, stopped oversleeping and felt normal?
I've taken it off and on since it came out. It may have been one of the best...if any actually were. I was usually prescribed a benzodiazepine and/or a hypnotic to cope with side effects; insomnia, racing heartbeat, anxiety. I had an abnormal EEG after a few years after first prescribed. Abnormal in the sense that it showed a "spiking and slowing typically seen in seizure disorders" but I lived alone and if I had seizures, they were not noticeable to me. I heeded the neurologist's warning and didn't drive for several months. I have each of the long term effects mentioned by others here as back to 2008. Aging seems to have accelerated intolerance physically and emotionally. I am now 62. My GI system is messed up from end to end and natural sleep seems impossible. Short term memory issues and spontaneous tremors/shaking have occurred in this last six months and the GI issues so bad, I can no longer leave unless I fast while I am out and/or take an OTC anti-diarrhea along. Concerned about overuse of the latter OTC med, I usually choose the former...safer option.
I was taking Wellbutrin XL 150mg to assist me with smoking cessation. I was so anxious (I thought from not having tobacco), so they upped my dose to 300mg and that is when I had my first panic attack. and they took me off the medication I have never been the same and this was 11 years ago. I now suffer with tremors, continuous anxiety over nothing that should cause anxiety and daily panic attacks. I truly believe that the Wellbutrin changed something in my brain, that seems to be irreversible. I have been searching for answers ever since.
I told my Dr I'd like to have Wellbutrin prescribed to me in order to assist with smoking cessation and I was told to stay away from it as it might make me psychotic!
Yes I have had long term effects from Zyban which I took 10years ago, it ruined my life
My Sister has all of a sudden starting twitching and shacking can't even walk if anyone has experience this please respond she was on well butting clay for 10 years